# SDR 20000615AP010

- Difficulty date: November 12, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BRACKET HAS 1 INCH CRACK WHERE RT WING NR 8 SLAT LOWER SKIN EXTENSION ATTACHES TO BOTTOM OF INBOARD TRACK.  REPLACED BRACKET IAW SRM 51-10-1 AND 51-30-2 PAGE 1 AND PAGE 4.  (M)
